Paralink Paracetamol Suppositories 500mg 10 Pack


Price:
Sale price€11,25

Description

Paralink Suppositories are painkillers for adults and children over 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories. Paracetamol fights against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu.

You Must Be Aged Over 18 Years to Purchase This Product.  MAXIMUM order quantity of TWO packets per order.

Do not take with any other paracetamol products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

 

Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards.

Children 6 – 12 years (2-40 kg) use 1 suppository.

Adults and children over 12 years use 2 suppositories.

Leave at least 6 hours between doses and do not give more than 4 doses in any 24-hour period.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Payment & Security

American Express Diners Club JCB Mastercard PayPal Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed